Jump to content
***SAM123***

plzzz give me suggestions!!!

Recommended Posts

Hi guys im 20years old and im suffering frm gradual hair loss n thinning of hair....im posting my pics .....plz chk them n tell me wat to do?? either to go for hair transplant or for drugs???

After massage of my hairs i have taken pics

 

Im posting my pics

 

DSC01340.jpg

 

DSC01347.jpg

 

DSC01338.jpg

 

DSC01345.jpg

 

DSC01353.jpg

Share this post


Link to post
Share on other sites

Hi guys im 20years old and im suffering frm gradual hair loss n thinning of hair....im posting my pics .....plz chk them n tell me wat to do?? either to go for hair transplant or for drugs???

After massage of my hairs i have taken pics

 

Im posting my pics

 

DSC01340.jpg

 

DSC01347.jpg

 

DSC01338.jpg

 

DSC01345.jpg

 

DSC01353.jpg

Share this post


Link to post
Share on other sites

Hi Sam123 and welcome to the forums,

 

I just viewed your pictures. You look like you are a typical diffuse thinner. Losing hair at an early age is difficult emotionally and mentally, so we can all feel your pain. You've come to the right place. Allow me to say this: you are young and still have a good amount of hair. Do NOT consider surgery at this point...let me tell you why. Age is an important factor in determining whether or not to have surgery. As a general rule, unless it is best to get on Finasteride and try it for at least a year BEFORE considering surgery. At the very least, you want to slow down or stop your hairloss with medication. You might even regrow some hair. THEN, re-evaluate your situation in a year or so and see where you are.

 

Because you are a diffuse thinner and will most likely lose more hair without medication, you run a high risk of permanent shockloss if you have surgery. This is when already dying hairs fall out due to trauma to the scalp from surgery and do not return. Rest assured these hairs would have fallen out naturally eventually, but surgery rushes the process.

 

One can also experience temporary shockloss...but that hair grows back.

 

So my best advice is...get on finasteride...use it for at least a year, and re-evaluate your situation. In the meantime...research this forum and educate yourself on hair transplantation.

 

I hope this helps

 

Bill

Share this post


Link to post
Share on other sites

Excellent advice, Bill! (as usual icon_wink.gif)

 

Sam -

 

I wholeheartedly agree with the advice Bill gave you. You do appear to have diffused thinning all over which will likely continue unless you combat it with meds.

 

If I were in your shoes, I'd get on Finasteride yesterday and stay with it for at least one year to see if it helps. Also, Minoxil may help you but the regimen is very messy so be sure you can commit. Do some research here using the "find" feature for more info on Finasteride and/or Rogaine. If you opt to try either or both, realize that anything you've kept or gained from their use will quickly disappear if you stop. For this reason, I'd recommend you document your progress monthly with pics to see if they're helping.

 

I know it's disappointing to start with loss at such a young age, but hang in there and do what you can to prevent further loss. Then, in time, if you still need to consider a HT you can.

 

For purchasing Finasteride, you can either use Propecia (1mg pill) or Proscar (5mg pill, divide it in 4ths). They're the same thing but Proscar is tons cheaper.

 

Hope this helps.


Hairbank

 

1st HT 1-18-05 - 1200 FUT's

2nd HT 2-15-06 - 3886 FUT's Dr. Wong

3rd HT 4-24-08 - 2415 FUT's Dr. Wong

 

GRAND TOTAL: 7501 GRAFTS

 

current regimen: 1.25mg finasteride every other day

 

My Hair Loss Weblog

 

Disclaimer: I'm not a Doctor (and have never played one on TV ;) ) and have no medical training. Any information I share here is in an effort to help those who don't like hair loss.

Share this post


Link to post
Share on other sites

My buddies have given you excellent advice. Get on Finasteride and stay on it one good year before considering a HT. Document your progress with pictures. If you fall into the majority of cases you will respond well to the effects of the drug and stop your loss and maybe regrow hair. Proscar is the cheapest way to go, you divide the pills into 1/4 or even 1/5. A recent poster told me how to divide them into 1/5, I'll try it tomorrow.

Share this post


Link to post
Share on other sites

Ditto

 

Good advice.. Your hairloss was similar to mine.. You should get on Propecia ASAP to keep what you have.. Once your hairloss stabilizes you can look at your options


JOBI

 

1417 FUT - Dr. True

1476 FUT - Dr. True

2124 FUT - Dr. True

604 FUE - Dr. True

 

 

 

 

 

 

 

My views are based on my personal experiences, research and objective observations. I am not a doctor.

 

Total - 5621 FU's uncut!

Share this post


Link to post
Share on other sites

thanx guys for ur suggestions...i just want to ask is there any side effects by using these medicines, which u said abt...because i have heard that they effect on sex harmones....is this true or not??? n wat u guys experienced after using such medicines...i mean any harmonal disturbance...

Share this post


Link to post
Share on other sites

Sam,

 

sexual side effects are at low risk but possible. The symptom would be possible reduced sexual interest and arrousal. Only a small percentage of men (according to Merch) are affected this way. But if you experience side effects and stop the medication, side effects are reversible.

 

Bill

Share this post


Link to post
Share on other sites

Agreed with Bill. Much too young for transplanting... I spent about 8 years on other products before deciding on a hair transplant. You look like you would do great on something like Topik. I used it for years(and still do) to thicken up my hair...

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×